# SDR SWAA2013050115432

- Difficulty date: April 3, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6545401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT ANGLE CRACKED AT BS 540, BL 71.24.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
